Reply with quote
Thank you for posting about your situation. Please take the next step and call some drug addiction programs to get some professional help. You're very fortunate as my friend actually has a severe BRAIN INJURY from inhalant use at the age of 12, now in her 30s. Since the huffing is already causing some health issues, perhaps that is a wake-up call to seek counseling for addiction problems. You may be aware, but a person can die or get permanent neurological (brain, spinal cord, nerves) damage even after the very *first* time of use. Therefore, you're correct that even using an inhalant once or twice a week is still way too much.
There is no type of safe inhalant. Please, at least, start attending some 12-step Alcoholics Anonymous (AA) meetings. (One may attend an "open" AA meeting if there is no drinking problem.) Please also talk to your family doctor about the tingling in the fingers and toes and other current symptoms. Hoping that you decide to take control of your life and make good, HEALTHY choices